MathSciNet Relay Station
MathSciNet bibliographic data
MR1180196 05C75 (05C10)
Jackowski, Zygmunt A new characterization of proper interval graphs. Discrete Math. 105 (1992), no. 1-3, 103–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement